Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 979870, 30 pages
http://dx.doi.org/10.1155/2012/979870
Research Article

An Iterative Method for Solving a System of Mixed Equilibrium Problems, System of Quasivariational Inclusions, and Fixed Point Problems of Nonexpansive Semigroups with Application to Optimization Problems

1Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 11 September 2011; Revised 22 October 2011; Accepted 24 November 2011

Academic Editor: Donal O'Regan

Copyright © 2012 Pongsakorn Sunthrayuth and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH
  2. O. Chadli, N. C. Wong, and J. C. Yao, “Equilibrium problems with applications to eigenvalue problems,” Journal of Optimization Theory and Applications, vol. 117, no. 2, pp. 245–266, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. O. Chadli, S. Schaible, and J. C. Yao, “Regularized equilibrium problems with application to noncoercive hemivariational inequalities,” Journal of Optimization Theory and Applications, vol. 121, no. 3, pp. 571–596, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. I. V. Konnov, S. Schaible, and J. C. Yao, “Combined relaxation method for mixed equilibrium problems,” Journal of Optimization Theory and Applications, vol. 126, no. 2, pp. 309–322, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Moudafi and M. Théra, “Proximal and dynamical approaches to equilibrium problems,” in Lecture Notes in Economics and Mathematical Systems, vol. 477, pp. 187–201, Springer, Berlin, Germany, 1999. View at Google Scholar · View at Zentralblatt MATH
  6. L.-C. Zeng, S.-Y. Wu, and J.-C. Yao, “Generalized KKM theorem with applications to generalized minimax inequalities and generalized equilibrium problems,” Taiwanese Journal of Mathematics, vol. 10, no. 6, pp. 1497–1514, 2006. View at Google Scholar · View at Zentralblatt MATH
  7. L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L.-C. Ceng and J.-C. Yao, “A relaxed extragradient-like method for a generalized mixed equilibrium problem, a general system of generalized equilibria and a fixed point problem,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 72, no. 3-4, pp. 1922–1937, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L.-C. Ceng and J.-C. Yao, “Convergence and certain control conditions for hybrid viscosity approximation methods,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 7, pp. 2078–2087, 2010. View at Publisher · View at Google Scholar
  10. O. Chadli, I. V. Konnov, and J. C. Yao, “Descent methods for equilibrium problems in a Banach space,” Computers & Mathematics with Applications, vol. 48, no. 3-4, pp. 609–616, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH
  12. X. P. Ding, Y. C. Lin, and J. C. Yao, “Predictor-corrector algorithms for solving generalized mixed implicit quasi-equilibrium problems,” Applied Mathematics and Mechanics, vol. 27, no. 9, pp. 1157–1164, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. D. Flåm and A. S. Antipin, “Equilibrium programming using proximal-like algorithms,” Mathematical Programming, vol. 78, no. 1, pp. 29–41, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. I. V. Konnov, S. Schaible, and J. C. Yao, “Combined relaxation method for mixed equilibrium problems,” Journal of Optimization Theory and Applications, vol. 126, no. 2, pp. 309–322, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Plubtieng and R. Punpaeng, “A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 455–469, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. Tada and W. Takahashi, “Strong convergence theorem for an equilibrium problem and a nonexpansive mapping,” in Nonlinear Analysis and Convex Analysis, pp. 609–617, Yokohama Publishers, Yokohama, Japan, 2007. View at Google Scholar · View at Zentralblatt MATH
  17. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Yao, Y.-C. Liou, C. Lee, and M.-M. Wong, “Convergence theorems for equilibrium problems and fixed point problems,” Fixed Point Theory, vol. 10, no. 2, pp. 347–363, 2009. View at Google Scholar · View at Zentralblatt MATH
  19. Y. Yao, Y.-C. Liou, and J.-C. Yao, “Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2007, Article ID 64363, 12 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  20. S.-S. Zhang, J. H. W. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571–581, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S.-S. Zhang, J. H. W. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571–581, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. F. E. Browder, “Nonlinear monotone operators and convex sets in Banach spaces,” Bulletin of the American Mathematical Society, vol. 71, pp. 780–785, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. P. Hartman and G. Stampacchia, “On some non-linear elliptic differential-functional equations,” Acta Mathematica, vol. 115, pp. 271–310, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. J.-L. Lions and G. Stampacchia, “Variational inequalities,” Communications on Pure and Applied Mathematics, vol. 20, pp. 493–519, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. Adly, “Perturbed algorithms and sensitivity analysis for a general class of variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 201, no. 2, pp. 609–630, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. P. Sunthrayuth and P. Kumam, “A new composite general iterative scheme for nonexpansive semigroups in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 560671, 17 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  27. P. Sunthrayuth and P. Kumam, “A new general iterative method for solution of a new general system of variational inclusions for nonexpansive semigroups in Banach spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 187052, 29 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  28. T. Jitpeera and P. Kumam, “A new hybrid algorithm for a system of mixed equilibrium problems, fixed point problems for nonexpansive semigroup, and variational inclusion problem,” Fixed Point Theory and Applications, vol. 2011, Article ID 217407, 27 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  29. T. Jitpeera and P. Kumam, “An extragradient type method for a system of equilibrium problems, variational inequality problems and fixed points of finitely many nonexpansive mappings,” Journal of Nonlinear Analysis and Optimization: Theory & Applications, vol. 1, no. 1, pp. 71–91, 2010. View at Google Scholar
  30. T. Jitpeera and P. Kumam, “A new hybrid algorithm for a system of equilibrium problems and variational inclusion,” Annali dell'Universitá di Ferrara, vol. 57, no. 1, pp. 89–108, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. T. Jitpeera and P. Kumam, “Hybrid algorithms for minimization problems over the solutions of generalized mixed equilibrium and variational inclusion problems,” Mathematical Problems in Engineering, vol. 2011, Article ID 648617, 26 pages, 2011. View at Google Scholar
  32. P. Sunthrayuth, C. Sudsukh, and P. Kumam, “Viscosity approximation methods with a weak contraction of general iterative processes for nonexpansive semigroups in Banach spaces,” ISRN Applied Mathematics, vol. 2011, Article ID 484061, 18 pages, 2011. View at Google Scholar
  33. P. Sunthrayuth and P. Kumam, “A general iterative algorithm for the solution of variational inequalities for a nonexpansive semigroup in Banach spaces,” Journal of Nonlinear Analysis & Optimization, vol. 1, no. 1, pp. 139–150, 2010. View at Google Scholar
  34. N. Petrot, R. Wangkeeree, and P. Kumam, “A viscosity approximation method of common solutions for quasi variational inclusion and fixed point problems,” Fixed Point Theory, vol. 12, no. 1, pp. 165–178, 2011. View at Google Scholar
  35. R. Wangkeeree, N. Petrot, P. Kumam, and C. Jaiboon, “Convergence theorem for mixed equilibrium problems and variational inequality problems for relaxed cocoercive mappings,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 425–449, 2011. View at Google Scholar · View at Zentralblatt MATH
  36. P. Sunthrayuth, K. Wattanawitoon, and P. Kumam, “Convergence theorems of a general composite iterative method for nonexpansive semigroups in Banach spaces,” ISRN Mathematical Analysis, vol. 2011, Article ID 576135, 24 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  37. P. Katchang and P. Kumam, “A general iterative method of fixed points for mixed equilibrium problems and variational inclusion problems,” Journal of Inequalities and Applications, vol. 2010, Article ID 370197, 25 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. W. Kumam, C. Jaiboon, P. Kumam, and A. Singta, “A shrinking projection method for generalized mixed equilibrium problems, variational inclusion problems and a finite family of quasi-nonexpansive mappings,” Journal of Inequalities and Applications, vol. 2010, Article ID 458247, 25 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. P. Kumam and K. Wattanawitoon, “A general composite explicit iterative scheme of fixed point solutions of variational inequalities for nonexpansive semigroups,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 998–1006, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. P. Kumam, U. Hamphries, and P. Katchang, “Common solutions of generalized mixed equilibrium problems, variational inclusions and common fixed points for nonexpansive semigroups and strictly pseudo-contractive mappings,” Journal of Applied Mathematics, vol. 2011, Article ID 953903, 27 pages, 2011. View at Google Scholar
  41. H. H. Bauschke and J. M. Borwein, “On projection algorithms for solving convex feasibility problems,” SIAM Review, vol. 38, no. 3, pp. 367–426, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. P. L. Combettes, “Hilbertian convex feasibility problem: convergence of projection methods,” Applied Mathematics and Optimization, vol. 35, no. 3, pp. 311–330, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. F. Deutsch and I. Yamada, “Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 33–56, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. S. Li, L. Li, and Y. Su, “General iterative methods for a one-parameter nonexpansive semigroup in Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 70, no. 9, pp. 3065–3071, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. M. Liu, S. S. Chang, and P. Zuo, “An algorithm for finding a common solution for a system of mixed equilibrium problem, quasivariational inclusion problem, and fixed point problem of nonexpansive semigroup,” Journal of Inequalities and Applications, vol. 2010, Article ID 895907, 23 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. Y. Hao, “On variational inclusion and common fixed point problems in Hilbert spaces with applications,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3000–3010, 2010. View at Publisher · View at Google Scholar
  48. T. Shimizu and W. Takahashi, “Strong convergence to common fixed points of families of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 211, no. 1, pp. 71–83, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  49. N. Shahzad, “Approximating fixed points of non-self nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 61, no. 6, pp. 1031–1039, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  50. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  51. Z. Liu and S. M. Kang, “Convergence theorems for ϕ-strongly accretive and ϕ-hemicontractive operators,” Journal of Mathematical Analysis and Applications, vol. 253, no. 1, pp. 35–49, 2001. View at Publisher · View at Google Scholar
  52. J. T. Oden, Qualitative Methods on Nonlinear Mechanics, Prentice-Hall, Englewood Cliffs, NJ, USA, 1986.
  53. Y. Yao, M. A. Noor, S. Zainab, and Y.-C. Liou, “Mixed equilibrium problems and optimization problems,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 319–329, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  54. J. S. Jung, “Iterative algorithms with some control conditions for quadratic optimizations,” Panamerican Mathematical Journal, vol. 16, no. 4, pp. 13–25, 2006. View at Google Scholar · View at Zentralblatt MATH
  55. U. Kamraksa and R. Wangkeeree, “A general iterative process for solving a system of variational inclusions in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 190126, 24 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  56. X. Qin, S. S. Chang, Y. J. Cho, and S. M. Kang, “Approximation of solutions to a system of variational inclusions in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 916806, 16 pages, 2010. View at Google Scholar · View at Zentralblatt MATH